How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19075
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I want to ask questions about tampons, I have an irregular

Customer Question

I want to ask questions about tampons
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have an irregular period but recently I have been getting the depo provera shot, birth control. Ever since I have been spotting for a long time, I would spot for a month and recently I've been using tampons a lot and recently when I would remove my tampon my vagina would feel weird. As I've said I'm only spotting so I'm not sure what to think of it when I would use a tampon. I'm not sure if my vagina hurts or if it's itchy inside, but I'm feeling irritability every time I do so
JA: Are you in any pain? How regular are your periods?
Customer: I'm in a slight pain, it's kinda uncomfortable. Since I've had the shot I've been spotting for a month, I was really irregular even before I took the shot. Now that I did it would only be spotting but it would be for a month of spotting
JA: Anything else in your medical history you think the doctor should know?
Customer: Not really.
Submitted: 3 months ago.
Category: OB GYN
Customer: replied 3 months ago.
I would like to ask if this is serious. The past months I would also use tampons even if I'm only slightly spotting, I have done my research and I've seen its because it would be dry because it's only spotting that's why I would be irritated. I'm not sure how to cure this. I had removed my tampon last night and kinda had a slight irritation but now that I woke up and went to the bathroom to pee, it become more irritating and uncomfortable. I feel like I have to pee every 5 seconds but I'm not, it's just the inside of my vagina that's irritated.
Expert:  Dr Norbert Scheufele replied 3 months ago.

Hello,

depo provera can cause bleeding irregularities and using tampons then generally shouldn´t be a problem. If you fell these symptoms you describe, an inflammation could be the reason. So please let your OB/GYN do a checkup next week.

Hope you get well soon, kind regards,

Dr. N. Scheufele

Please don´t forget to honour my work with a kindly rating (3-5 stars).
Thanks a lot, all the best for you.

Related OB GYN Questions